# SDR FDEA201010013851

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,837 hours, 25,100 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING OTBD FLAP , SECOND FROM INBD WEDGE SEGMENT UPPER SKIN,  HAS AN   APPROX 2" LONG CRACK IN THE FWD MID SECTION AT APPROX STA OF 565.
